Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On nonlinear stability theory

Author: A. J. Pritchard
Journal: Quart. Appl. Math. 27 (1970), 531-536
DOI: https://doi.org/10.1090/qam/255131
MathSciNet review: 255131
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. D. Landau and E. M. Lifschitz, Fluid mechanics, Pergamon Press, Elmsford, N. Y., 1959
  • [2] A. Davey, R. C. Di Prima and J. T. Stuart, On the instability of Taylor vortices, J. Fluid Mech. 31, 17-52 (1968)
  • [3] Wiktor Eckhaus, Studies in non-linear stability theory, Springer Tracts in Natural Philosophy, Vol. 6, Springer-Verlag New York, New York, Inc., 1965. MR 0196298
  • [4] A. A. Movchan, Stability of processes with respect to two metrics, Prikl. Mat. Meh. (6) 24 (1960)
  • [5] A. A. Movchan, On Liapunov's direct method in problems of stability of elastic systems, Prikl. Mat. Meh. (3) 23 (1959)
  • [6] R. J. Knops and E. W. Wilkes, On Movchan’s theorems for stability of continuous systems, Internat. J. Engrg. Sci. 4 (1966), 303–329 (English, with French, German, Italian and Russian summaries). MR 0205533, https://doi.org/10.1016/0020-7225(66)90034-6
  • [7] J. M. Burgers, A mathematical model illustrating the theory of turbulence, Advances in Applied Mechanics, Academic Press, Inc., New York, N. Y., 1948, pp. 171–199. edited by Richard von Mises and Theodore von Kármán,. MR 0027195
  • [8] G. R. Buis and W. G. Vogt, Application of Liapunov stability theory to some nonlinear problems in hydrodynamics, NASA report CR-894, September 1967
  • [9] J. T. Stuart, Contribution to Stability of systems, Proc. Inst. Mech. Engrs. (3M) 178, 54-55 (1965)

Additional Information

DOI: https://doi.org/10.1090/qam/255131
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society